Chipot, M; Filo, J (1998). An example of blowup for a degenerate parabolic equation with a nonlinear boundary condition. Zeitschrift für Analysis und ihre Anwendungen, 17(1):89-102.
Full text not available from this repository.
View at publisher
In this paper, a nonlinear parabolic equation of the form for if , with nonlinear boundary condition , is considered. It is proved that if , then the solutions blow up in finite time. Moreover, estimates on the blow-up profile (in ) and the blow-up rate (in ) for are derived.
0 downloads since deposited on 26 Jul 2010
0 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Uncontrolled Keywords:||regularity results; nonlocal variational inequalities|
|Deposited On:||26 Jul 2010 11:35|
|Last Modified:||23 Nov 2012 13:43|
|Publisher:||European Mathematical Society|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page